MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CA 125 II; TEST, EPITHELIAL OVARIAN TUMOR-ASSOCIATED ANTIGEN (CA125)

ROCHE DIAGNOSTICS ELECSYS CA 125 II; TEST, EPITHELIAL OVARIAN TUMOR-ASSOCIATED ANTIGEN (CA125)
Catalog Number 11776223161
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The e601 module serial number was: (b)(4).
 
Event or Problem Description
The initial reporter complained of a discrepant low result for 1 patient sample tested for elecsys ca 125 ii (ca 125 ii) on a cobas 6000 e601 module.The initial result was 5.41 u/ml.This result was rejected by the physician.A new sample was obtained, and the result was 507.6 u/ml.This result was believed to be correct.The original sample was repeated with a result of 487.8 u/ml.
 
Additional Manufacturer Narrative
Qc was acceptable.No maintenance issues were identified.The field service engineer (fse) did not identify any instrument issues.The fse performed a 21-cup precision and qc with results within specification.A patient sample was run with no issues.The customer used a centrifugation time of 8 minutes with a speed of 4000 revolutions per minute (rpm).Based on the sample tubes used, this time may be too short and the speed too fast.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS CA 125 II
Common Device Name
TEST, EPITHELIAL OVARIAN TUMOR-ASSOCIATED ANTIGEN (CA125)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23621615
Report Number1823260-2025-04791
Device Sequence Number9072314
Product Code LTK
UDI-Device Identifier04015630945795
UDI-Public04015630945795
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K143534
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue Number11776223161
Device Lot Number847601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown